Investigation of the viscoelastic flow and species diffusion in a porous channel with high permeability

Autor: S. Mosayebidorcheh, M. Vatani, D.D. Ganji, T. Mosayebidorcheh
Jazyk: angličtina
Rok vydání: 2014
Předmět:
Zdroj: Alexandria Engineering Journal, Vol 53, Iss 4, Pp 779-785 (2014)
Druh dokumentu: article
ISSN: 1110-0168
DOI: 10.1016/j.aej.2014.08.004
Popis: In this study, effect of mass transfer on laminar flow of viscoelastic fluid in a porous channel with high permeability medium is investigated. The viscoelastic model used in this work is the upper convected Maxwell (UCM) model. Applying the similarity transformation, the governing partial equations are converted to ordinary differential equations. The problem is studied by a hybrid technique based on Differential Transformation Method (DTM) and iterative Newton’s method (INM). Also a numerical solution is done to validate the present analytical method. The effects of active parameters such as Darcy number (Da), transpiration Reynolds number (ReT) Deborah number (De) and Schmidt number (Sc) on the both velocity components and concentration function are discussed in this work. The results indicate that the stream function increases for large Deborah and Darcy numbers. The axial velocity is initially decreased by increasing the Deborah number but then increased while approaching the upper channel wall.
Databáze: Directory of Open Access Journals